Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 50, NWS Corpus Christi, TX

July 26, 2007Live Oak County, McMullen County, Texas

NWS Corpus Christi, TX issued this river flood warning at Jul 26, 2007, 10:09 AM CDT for Live Oak County, McMullen County, Texas. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jul 26, 2007, 10:09 AM CDT (15:09 UTC)
Expired
Jul 27, 2007, 9:28 AM CDT
In force
23 hr
Issued by
NWS Corpus Christi, TX
Flood severity
Minor

Counties Live Oak County, TX, McMullen County, TX

The radar

The Corpus Christi radar (KCRP), 104 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Miguel Creek near Tilden (TNLT2).

Action stage
12 ft
Minor stage
21 ft
Moderate stage
23 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08206700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jul 26, 10:03 AM CDT, 6 minutes earlier.

Area forecast discussion, Jul 26, 10:03 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1003 AM CDT THU JUL 26 2007

.UPDATE...ANOTHER WET DAY IN STORE AS ATMOSPHERIC CONDITIONS LOOK
VERY SIMILAR TO YESTERDAY. NEARLY STATIONARY UPPER LOW IS EXPECTED
TO REMAIN WEST OF THE REGION...JUST WSW OF THE TX BIG BEND.
SOUTHERLY WINDS ON THE EAST SIDE OF THIS SYSTEM WILL CONTINUE TO
DRAW DEEP TROPICAL MOISTURE NORTHWARD ACROSS S TX. CURRENT FLASH
FLOOD WATCH FOR ENTIRE AREA THROUGH MIDNIGHT TONIGHT WILL LIKELY
BE EXTENDED THROUGH FRI WHEN AFTERNOON PACKAGE IS ISSUED TODAY.

LATEST 12Z SOUNDING FROM CRP SHOWS PWS OF NEARLY 2.25 INCHES...DEEP
SOUTHERLY FLOW OF 10-15 KTS...WITH SFC WINDS BACKED TO ESE.
THUS...COULD AGAIN SEE ISOLATED WATERSPOUTS AND TROPICAL FUNNELS
TODAY. MODELS APPEAR TO BE TARGETING THE ENE 1/3 OF THE CWA FOR
HIGHEST QPF...ESPECIALLY COASTAL COUNTIES FROM CC BAY TO VCT.
CURRENT FORECAST ALREADY HAS CAT POPS IN THIS REGION...WHICH LOOKS
GOOD FOR NOW. GIVEN MODERATE INSTABILITY AND HIGH PWS...ANY
DAYTIME HEATING WILL DESTABILIZE ATMOSPHERE...CAUSING ADDITIONAL
SHOWERS/TSTMS FURTHER INLAND.

CONTINUING TO MONITOR FLASH FLOOD THREAT...WHICH IS CURRENTLY
HIGHEST OVER BEE...JIM WELLS...WESTERN KLEBERG...CALHOUN...ARANSAS
AND REFUGIO COUNTIES.

&&

.MARINE...NO SIGNIFICANT CHANGES TO CURRENT FORECAST. EXPECT SCT-
NUMEROUS SHOWERS/TSTMS TO CONTINUE THROUGH EARLY AFTERNOON...AND
POSSIBLY DECREASE A LITTLE AS INSTABILITY INCREASES OVER THE LAND
BY MID AFTERNOON. HOWEVER...TROPICAL WAVE IS COMING UP FROM THE
SOUTH...WHICH WILL INCREASE SHOWERS/TSTMS AGAIN LATER TODAY AND
TONIGHT THROUGH FRI.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    86  75  88  77  90  /  80  70  70  50  50
VICTORIA          84  74  86  76  89  /  90  80  80  50  60
LAREDO            90  75  93  78  95  /  70  50  50  60  60
ALICE             87  73  89  76  92  /  80  60  70  50  60
ROCKPORT          85  78  87  78  89  /  90  80  80  50  50
COTULLA           85  73  89  73  91  /  70  50  50  60  60
KINGSVILLE        87  75  89  76  91  /  80  60  70  50  50
NAVY CORPUS       86  78  88  79  89  /  80  70  70  50  50

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...
     KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...NONE.

&&

RM/33...SHORT TERM
WC/87...LONG TERM
Hazardous weather outlook, Jul 26, 6:00 AM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
600 AM CDT THU JUL 26 2007

GMZ230-235-250-255-270-275-TXZ229>234-239>247-271100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
600 AM CDT THU JUL 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL LOW PRESSURE SYSTEM IS EXPECTED TO REMAIN NORTHWEST
OF THE RIO GRANDE PLAINS THROUGH TONIGHT. THE LOW WILL INTERACT WITH
ABUNDANT MOISTURE OVER SOUTH TEXAS TO PRODUCE NUMEROUS SHOWERS AND
THUNDERSTORMS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE OVER ALL OF
SOUTH TEXAS TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT
THROUGH THIS EVENING. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
EXPECTED WITH ISOLATED AMOUNTS OF 4 TO 8 INCHES POSSIBLE. DUE TO
SATURATED SOIL CONDITIONS...ANY HEAVY RAIN WILL QUICKLY BECOME
RUNOFF AND LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN UPPER-LEVEL LOW PRESSURE SYSTEM IS FORECAST TO DRIFT WEST INTO
MEXICO OVER THE WEEKEND. THE LOW WILL INTERACT WITH DEEP TROPICAL
MOISTURE AND PRODUCE SCATTERED...AND AT TIMES NUMEROUS...SHOWERS AND
THUNDERSTORMS ACROSS SOUTH TEXAS WITH A THREAT OF LOCALLY HEAVY
RAINFALL. THE GREATEST THREAT FOR HEAVY RAINFALL WILL BE FRIDAY
AND SATURDAY...BUT SCATTERED THUNDERSTORMS WILL REMAIN IN THE
FORECAST THROUGH SUNDAY. SCATTERED 1 TO 2 INCH AND LOCALIZED 3 TO 6
INCH RAINFALL TOTALS WILL BE POSSIBLE EACH DAY THROUGH SATURDAY.
THESE RAINFALL TOTALS WILL ADD UP THROUGH THE END OF THE WEEK
LEADING TO AN INCREASING THREAT FOR FLASH FLOODING. SEVERAL RIVERS
IN THE AREA REMAIN NEAR OR ABOVE FLOOD STAGE DUE TO RECORD RAINFALL
AMOUNTS FOR THE MONTH OF JULY. ADDITIONAL HEAVY RAINFALL WILL ONLY
WORSEN THE RIVER FLOOD SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TMT/TM

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 9:19 PM CDTRiver Flood WarningCRPLive Oak4 days
Jul 26, 10:09 AM CDTRiver Flood WarningCRPLive Oak, McMullen11 hr
Jul 26, 10:32 AM CDTFlash Flood WarningCRPJim Wells, Kleberg, Nueces88 min
Jul 26, 12:04 PM CDTFlash Flood WarningCRPKleberg, Nueces, San Patricio86 min
Jul 26, 12:55 PM CDTMarine Weather StatementCRP2 hr
Jul 26, 1:27 PM CDTFlash Flood WarningCRPKleberg, Nueces93 min
Jul 26, 2:42 PM CDTRiver Flood WarningCRPNueces53 hr
Jul 26, 3:00 PM CDTFlash Flood WarningCRPKleberg, Nueces, San Patricio2 hr

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.